# SDR FDEA200904241398

- Difficulty date: April 24, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 652163227
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MIDFLAP LOWER TRAILING EDGE CHORD CRACKED AT WBL100.  CUT OUT DAMAGED AREA DIM 48 INCH, FABRICATED NEW CHORD, SPLICE ANGLE AND INSTALLED REPAIR PARTS IAW SRM 51-40-2, 57-50-2 AND 51-30-2.
